# SDR DXTA200500547

- Difficulty date: January 19, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 3,454 hours, 2,086 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Block
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT TO ALTITUDE HEARD KNOCKING NOISE AND FELT BUMP FROM NOSE WHEEL AREA SEVERAL TIMES.  FOUND RT NOSE LANDING GEAR PILLOW BLOCK LOOSE.  REMOVED AND INSTALLED NEW BLOCK ASSY, OPS CHECK NORMAL WORK IAW CESSNA 750 MM CHPT 32-30-00.
